# SDR DALA13028563216

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL FUSELAGE SKIN LOCATED FR 24+7" AND BETWEEN STR 41L AND STR 42L.  PERFORMED PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN BETWEEN FR 24 AND FR 25 AND BETWEEN STR 41L AND STR 43L IAW SRM 53-21-11, PARA 5K, FIG 214, MUST BE INSPECTED FIRST INSP AFTER REPAIR EMBODIMENT AT 60000 FC/FH NOT RELEVANT IAW SRI 53-21-11-2-003-00, PARA 3.C, TABLE 204.
